Alert archive / Florida / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 67, NWS Tallahassee, FL

April 5, 20115 counties in Florida; 5 counties in Georgia

NWS Tallahassee, FL issued this severe thunderstorm warning at Apr 5, 2011, 4:11 AM EDT for 5 counties in Florida; 5 counties in Georgia. It was in force for 49 min. 11 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 5, 2011, 4:11 AM EDT (08:11 UTC)
Expired
Apr 5, 2011, 5:00 AM EDT
In force
49 min
Issued by
NWS Tallahassee, FL
Area
Storm-based polygon

Counties Jefferson County, FL, Lafayette County, FL, Madison County, FL, Taylor County, FL, Wakulla County, FL, Berrien County, GA, Brooks County, GA, Cook County, GA, Lanier County, GA, Lowndes County, GA

What was reported inside it

TimeReportWhereRemark
Apr 5, 4:16 AM EDTTSTM WND DMGValdosta, GAMOODY AIR FORCE BASE REPORTED 59 MPH WIND WITH SQUALL LINE.
Apr 5, 4:20 AM EDTTSTM WND DMGLakeland, GAREPORT OF TREES DOWN. ONE TREE ON A MOBILE HOME.
Apr 5, 4:22 AM EDTTSTM WND GST 45Valdosta Regional Airpo, GA
Apr 5, 4:24 AM EDTTSTM WND DMG2 Sse Aucilla, FLSPOTTER RELAYED REPORT OF SEVERAL TREES DOWN ALONG INTERSTATE 10 BETWEEN MILE MARKERS 232 AND 233.
Apr 5, 4:30 AM EDTTSTM WND DMG3 S Valdosta, GA1 LARGE TREE DOWN. 1 DOUBLE SIDED BILLBOARD SNAPPED IN HALF ON HWY 75 JUST SOUTH OF EXIT 13.
Apr 5, 4:30 AM EDTTSTM WND DMGGreenville, FLHOME DESTROYED BY FALLING TREE 190 SW MLK.
Apr 5, 4:40 AM EDTTSTM WND DMGMadison, FLCOUNTYWIDE...MULTIPLE TREES DOWN
Apr 5, 4:45 AM EDTTSTM WND DMG1 N Pinetta, FLTREE DAMAGE NE PERSIMMON DRIVE IN PINETTA FL.
Apr 5, 4:52 AM EDTTSTM WND DMGMadison Co Airport, FLMULTIPLE TREES DOWN HIGHWAY 255 SOUTH OF LEE COUNTY
Apr 5, 4:59 AM EDTTSTM WND GST 656 E Perry, FLSPOTTER ESTIMATED WINDS NEAR 65 MPH AND REPORTED POWER OUTAGES.
Apr 5, 4:59 AM EDTTSTM WND GST 75Perry-Foley Airport, FL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 10 storm reports to this severe thunderstorm warning; the first came 5 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 5, 2:41 AM EDTTornado WatchSPC6 hr

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 8.2 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 00:00Z on 2011-04-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1916 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 00:00Z on 2011-04-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 189 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1916 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
189 m²/s²
0-3 km storm-relative helicity
197 m²/s²
Significant tornado parameter
1.6
Supercell composite
9.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

012 
WUUS52 KTAE 050811
SVRTAE
FLC065-067-079-123-129-GAC019-027-075-173-185-050900-
/O.NEW.KTAE.SV.W.0067.110405T0811Z-110405T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
411 AM EDT TUE APR 5 2011

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN JEFFERSON COUNTY IN FLORIDA...
  NORTHWESTERN LAFAYETTE COUNTY IN FLORIDA...
  MADISON COUNTY IN FLORIDA...
  TAYLOR COUNTY IN FLORIDA...
  EAST CENTRAL WAKULLA COUNTY IN FLORIDA...
  SOUTHEASTERN BERRIEN COUNTY IN SOUTH CENTRAL GEORGIA...
  SOUTHEASTERN BROOKS COUNTY IN SOUTH CENTRAL GEORGIA...
  EXTREME SOUTHEASTERN COOK COUNTY IN SOUTH CENTRAL GEORGIA...
  LANIER COUNTY IN SOUTH CENTRAL GEORGIA...
  LOWNDES COUNTY IN SOUTH CENTRAL GEORGIA...

* UNTIL 500 AM EDT

* AT 406 AM EDT...THE NATIONAL WEATHER SERVICE HAS DETECTED A LINE OF
  SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DESTRUCTIVE WINDS IN
  EXCESS OF 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM 13 MILES NORTHEAST OF RAY CITY TO 35 MILES WEST OF PERRY...   
  AND MOVING EAST AT 60 MPH. THESE ARE DANGEROUS STORMS.  SEEK       
  STURDY SHELTER NOW!

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOODY
  AFB...I-75 AT EXIT 16...VALDOSTA...LAKELAND AND MADISON

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. IF A TORNADO
IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A STURDY
STRUCTURE...SUCH AS A SMALL INTERIOR ROOM.

&&

LAT...LON 3084 8308 3080 8312 3062 8314 3062 8326
      3043 8322 3039 8317 3025 8324 3018 8324
      3011 8321 3010 8314 2993 8329 2993 8373
      3009 8402 3008 8414 3130 8306 3119 8304
      3118 8297 3087 8297
TIME...MOT...LOC 0810Z 270DEG 51KT 3123 8301 3000 8409

$$

42-DVD

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 10:38 PM EDT, 5 hours 33 minutes earlier.

Area forecast discussion, Apr 4, 10:38 PM EDT, 5 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1038 PM EDT MON APR 4 2011

...SEVERE WEATHER POSSIBLE TONIGHT THROUGH EARLY TUESDAY MORNING AS
A SQUALL LINE APPROACHES THE REGION FROM THE WEST...

.DISCUSSION...
AT 10 PM EDT (9 PM CDT)...A SQUALL LINE (ASSOCIATED WITH A STRONG
COLD FRONT) EXTENDED FROM NORTHWEST OF ATLANTA GA TO MOBILE AL.
NUMEROUS WARNINGS HAVE BEEN ISSUED WITH THIS SQUALL LINE...AND WE
SEE NO REASON WHY THIS WILL NOT CONTINUE AS THE SQUALL LINE MOVES
INTO OUR FORECAST AREA WITHIN THE NEXT FEW HOURS. SO FAR IT LOOKS LIKE
THE NWP GUIDANCE WAS CORRECT IN THEIR HANDLING OF THIS SQUALL LINE
AND THE OVERALL LARGE SCALE ENVIRONMENT. THE COMBINATION OF
VERTICAL WIND SHEAR AND INSTABILITY APPEAR FAVORABLE FOR SOME
THUNDERSTORMS TO BECOME SEVERE. THE MAIN THREAT WILL BE DAMAGING
WIND GUSTS...BUT THE SHEAR IS HIGH ENOUGH FOR THE POSSIBILITY OF
AN ISOLATED TORNADO. THE LATEST HIGH RES NWP GUIDANCE INDICATES
THAT THE SQUALL LINE MAY WEAKEN SOMEWHAT AS IT GETS INTO THE FL
BIG BEND AND SOUTH CENTRAL GEORGIA EARLY TUESDAY MORNING.

&&

.AVIATION...
CONDITIONS WILL DETERIORATE OVERNIGHT AS A STRONG COLD FRONT AND
ASSOCIATED SQUALL LINE MOVE ACROSS THE REGION. MVFR CONDITIONS
ALONG THE GULF COAST WILL SPREAD INLAND THROUGH THE REMAINDER OF
THE EVENING. THE SQUALL LINE IS FORECAST TO REACH KDHN AND KECP BY
05Z-06Z...KABY TO KTLH BY 08Z-09Z...AND KVLD BY 10Z. WIND GUSTS OF
35 TO 45 KNOTS ARE EXPECTED WITH HIGHER GUSTS POSSIBLE AS THE LINE
MOVES THROUGH. WEST TO NORTHWEST WINDS WILL IMMEDIATELY FOLLOW THE
SQUALL LINE AND REMAIN GUSTY THROUGH TUESDAY. SKIES SHOULD CLEAR
FROM WEST TO EAST BY MID-MORNING.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH FROM TUESDAY AFTERNOON THROUGH TUESDAY
     EVENING FOR THE FOLLOWING ZONES: CALHOUN...CENTRAL WALTON...
     COASTAL BAY...COASTAL FRANKLIN...COASTAL GULF...COASTAL
     JEFFERSON...COASTAL TAYLOR...COASTAL WAKULLA...GADSDEN...
     HOLMES...INLAND BAY...INLAND FRANKLIN...INLAND GULF...
     INLAND JEFFERSON...INLAND TAYLOR...INLAND WAKULLA...INLAND
     WALTON...JACKSON...LAFAYETTE...LEON...LIBERTY...MADISON...
     SOUTH WALTON...WASHINGTON.

     HIGH SURF ADVISORY UNTIL 2 PM EDT /1 PM CDT/ TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL BAY...COASTAL GULF...SOUTH WALTON.

GM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT TUESDAY FOR THE FOLLOWING
     ZONES: APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO
     OCHLOCKONEE RIVER FL OUT TO 20 NM...COASTAL WATERS FROM
     OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO 20 NM...COASTAL
     WATERS FROM SUWANNEE RIVER TO KEATON BEACH OUT 20 NM...
     COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM...
     WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60
     NM...WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60
     NM.

&&

AVIATION...CAMP
REST OF DISCUSSION...FOURNIER
Hazardous weather outlook, Apr 4, 10:15 PM EDT, 5 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1015 PM EDT MON APR 4 2011

ALZ065>069-FLZ007>019-026>029-034-108-112-114-115-118-127-128-134-
GAZ120>131-142>148-155>161-GMZ730-750-755-765-770-775-060215-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-CENTRAL WALTON-
HOLMES-WASHINGTON-JACKSON-INLAND BAY-CALHOUN-INLAND GULF-
INLAND FRANKLIN-GADSDEN-LEON-INLAND JEFFERSON-MADISON-LIBERTY-
INLAND WAKULLA-INLAND TAYLOR-LAFAYETTE-INLAND DIXIE-SOUTH WALTON-
COASTAL BAY-COASTAL GULF-COASTAL FRANKLIN-COASTAL JEFFERSON-
COASTAL WAKULLA-COASTAL TAYLOR-COASTAL DIXIE-QUITMAN-CLAY-
RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-IRWIN-
EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
1015 PM EDT MON APR 4 2011 /915 PM CDT MON APR 4 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND THE FLORIDA BIG BEND
AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT...

...SEVERE STORMS POSSIBLE THROUGH EARLY TUESDAY MORNING...

...HIGH SURF AND DANGEROUS RIP CURRENTS TONIGHT THROUGH TUESDAY MORNING...

...SMALL CRAFT ADVISORY IN EFFECT...

A STRONG COLD FRONT IS APPROACHING FROM THE NORTHWEST. A SQUALL
LINE IS ACCOMPANYING THIS FRONT...PRODUCING NUMEROUS
THUNDERSTORMS. SOME OF THESE STORMS HAVE BEEN SEVERE...WITH
DAMAGING WINDS BEING THE MAIN THREAT. THIS SQUALL LINE WILL ENTER
SOUTHEAST ALABAMA AND THE FLORIDA PANHANDLE BETWEEN MIDNIGHT CDT
AND 2 AM CDT...SOUTHWEST GEORGIA AND THE FLORIDA BIG BEND BETWEEN
3 AM EDT AND 8 AM EDT...AND THEN EXIT THE DIXIE AND LAFAYETTE COUNTY
REGION BY MID MORNING. DAMAGING WIND GUSTS WILL CONTINUE TO BE THE
MAIN THREAT...BUT AN ISOLATED TORNADO CAN NOT BE RULED OUT. STRONG
ONSHORE WINDS WILL CAUSE ROUGH SURF AND SEAS OVER THE GULF COASTAL
WATERS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
SKIES WILL GRADUALLY CLEAR FROM WEST TO EAST BY LATE TUESDAY
MORNING OR EARLY AFTERNOON. WINDS...SEAS...AND SURF HEIGHTS WILL
GRADUALLY SUBSIDE DURING THE DAY ON TUESDAY. MUCH COOLER AIR WILL
ARRIVE IN THE WAKE OF THE COLD FRONT. TUESDAY NIGHT...A FEW OF THE
NORMALLY COLDEST INLAND LOCATIONS COULD DROP INTO THE MID 30S. IF
THIS OCCURS... PATCHY FROST CANNOT BE RULED OUT. NO OTHER
HAZARDOUS WEATHER IS ANTICIPATED FOR THE REMAINDER OF THE WEEK AND
NEXT WEEKEND.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS REQUESTED FOR THE OVERNIGHT PERIOD.

FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE
WEBSITE ON THE INTERNET AT WEATHER.GOV...THEN CLICK ON YOUR AREA
OF INTEREST ON THE NATIONAL MAP.

FOURNIER

In the hours before

Local storm report, Apr 5, 2:46 AM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
246 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0223 AM     TSTM WND DMG     ALTHA                   30.57N 85.13W
04/05/2011                   CALHOUN            FL   LAW ENFORCEMENT

            3 TREES DOWN BETWEEN ALTHA AND JACKSON COUNTY LINE. HAIL
            REPORTED OF UNKNOWN SIZE.

&&

BLOCK
Local storm report, Apr 5, 2:47 AM EDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
247 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0240 AM     TSTM WND DMG     CLARKSVILLE             30.44N 85.19W
04/05/2011                   CALHOUN            FL   TRAINED SPOTTER

            63 MPH WINDS. ROOF DAMAGE TO HOME.

&&

BLOCK
Local storm report, Apr 5, 3:01 AM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
301 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     TSTM WND DMG     DOTHAN                  31.22N 85.39W
04/05/2011                   HOUSTON            AL   EMERGENCY MNGR

            COUNTYWIDE TREES AND POWERLINES DOWN. TREES FALLING ON
            ROOFS.

&&

BLOCK
Local storm report, Apr 5, 3:30 AM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
330 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     TORNADO          5 NE TALLAHASSEE COML A 30.60N 84.31W
04/05/2011                   LEON               FL   PUBLIC

            FUNNEL CLOUD REPORTED...NOT ON GROUND. 2000 N MERIDIAN RD

&&

BLOCK
Local storm report, Apr 5, 3:32 AM EDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE TALLAHASSEE FL
332 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 AM     FUNNEL CLOUD     5 NE TALLAHASSEE COML A 30.60N 84.31W
04/05/2011                   LEON               FL   PUBLIC

            FUNNEL CLOUD REPORTED...NOT ON GROUND. 2000 N MERIDIAN RD

&&

DVD
Local storm report, Apr 5, 4:04 AM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
404 AM EDT TUE APR 05 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 AM     TSTM WND DMG     5 NE TALLAHASSEE COML A 30.60N 84.31W
04/05/2011                   LEON               FL   NWS EMPLOYEE

            OVER 10 TRANSFORMER FLASHES WITNESSED BY AN NWS EMPLOYEE
            ON THE EAST SIDE OF TALLAHASSEE.

&&

DONAL.HARRIGAN

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 11:59 PM EDTSevere Thunderstorm WarningTAEHolmes, Walton61 min
Apr 5, 12:22 AM EDTSpecial Marine WarningTAE113 min
Apr 5, 12:52 AM EDTTornado WarningTAEBay, Walton, Washington38 min
Apr 5, 12:57 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Holmes, Jackson, Walton, Washington48 min
Apr 5, 1:43 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Gadsden, Gulf, Jackson, Liberty and 1 more47 min
Apr 5, 2:08 AM EDTSpecial Marine WarningTAE2 hr
Apr 5, 2:28 AM EDTSevere Thunderstorm WarningTAEBay, Calhoun, Franklin, Gadsden, Gulf, Jackson and 3 more47 min
Apr 5, 2:45 AM EDTSevere Thunderstorm WarningTAEGadsden, Jefferson, Leon45 min
Apr 5, 2:59 AM EDTSevere Thunderstorm WarningTAEFranklin, Gadsden, Jefferson, Leon, Liberty, Wakulla46 min
Apr 5, 3:01 AM EDTTornado WarningTAEGadsden29 min
Apr 5, 3:09 AM EDTSevere Thunderstorm WarningTAEFranklin, Gulf, Liberty, Wakulla51 min
Apr 5, 3:09 AM EDTTornado WarningTAEGadsden, Leon, Liberty36 min
Apr 5, 3:20 AM EDTSevere Thunderstorm WarningTAEFranklin, Gadsden, Gulf, Jefferson, Leon, Liberty and 3 more55 min
Apr 5, 3:33 AM EDTTornado WarningTAEJefferson, Leon16 min
Apr 5, 4:09 AM EDTSpecial Marine WarningTAE81 min
Apr 5, 4:33 AM EDTTornado WarningTAEMadison27 min
Apr 5, 4:54 AM EDTSevere Thunderstorm WarningTAEDixie, Lafayette, Taylor66 min
Apr 5, 5:23 AM EDTSpecial Marine WarningTAE52 min
Apr 5, 5:37 AM EDTTornado WarningTAEDixie38 min
Apr 5, 3:40 PM EDTRed Flag WarningTAELeon, Wakulla28 hr
Apr 5, 12:13 AM EDTSevere Thunderstorm WarningTAEClay, Quitman, Randolph47 min
Apr 5, 12:41 AM EDTSevere Thunderstorm WarningTAEClay, Randolph, Terrell49 min
Apr 5, 12:59 AM EDTSevere Thunderstorm WarningTAECalhoun, Clay, Early, Randolph, Terrell31 min
Apr 5, 1:08 AM EDTTornado WarningTAELee, Randolph, Terrell52 min
Apr 5, 1:28 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Clay, Dougherty, Early, Lee and 4 more32 min
Apr 5, 1:46 AM EDTSevere Thunderstorm WarningTAEDougherty, Lee, Terrell, Turner, Worth44 min
Apr 5, 1:49 AM EDTTornado WarningTAELee, Turner, Worth41 min
Apr 5, 1:58 AM EDTSevere Thunderstorm WarningTAEBaker, Calhoun, Decatur, Dougherty, Grady, Lee and 5 more32 min
Apr 5, 2:17 AM EDTTornado WarningTAEBaker, Colquitt, Dougherty, Mitchell, Worth43 min
Apr 5, 2:23 AM EDTSevere Thunderstorm WarningTAEBen Hill, Berrien, Colquitt, Cook, Dougherty, Irwin and 4 more52 min
Apr 5, 3:06 AM EDTSevere Thunderstorm WarningTAEBen Hill, Berrien, Brooks, Colquitt, Cook, Irwin and 4 more39 min
Apr 5, 3:28 AM EDTSevere Thunderstorm WarningTAEBerrien, Brooks, Colquitt, Cook, Lanier, Lowndes and 1 more47 min
Apr 5, 3:42 AM EDTSevere Thunderstorm WarningTAEBerrien, Cook, Irwin, Lanier33 min
Apr 5, 4:05 AM EDTTornado WarningTAEBerrien, Lanier, Lowndes25 min

Nearby

Severe Thunderstorm Warnings in Florida, 2011Severe Thunderstorm Warnings in Georgia, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.